# SDR ASAA2014012012428

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,410 hours, 1,407 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, A FMC DISAGREE LIGHT ON BOTH NAV DISPLAYS.  ACFT GROUNDED.  PERFORMED QRC PROCEDURE AND DISAGREE WARNING WENT OUT.
